MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH PROLITE ULTRA SHEETS; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH PROLITE ULTRA SHEETS; MESH, SURGICAL, POLYMERIC
Model Number 30717
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.Device evaluated by mfr: not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced extreme pain, mesh migration, revision, adhesions, additional surgeries, hospitalization, infection and inflammation.Prolite mesh was soaked in antibiotics off-label.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
MESH PROLITE ULTRA SHEETS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
MDR Report Key10941647
Report Number3011175548-2020-01404
Device Sequence Number11560797
Product Code FTL
UDI-Device Identifier00650862307177
UDI-Public00650862307177
Combination Product (Y/N)N
Initial Reporter StateNJ
PMA/510(K) Number
K002093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number30717
Device Catalogue Number30717
Device Lot Number10876964
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR